Translator Disclaimer
January 2019 Quantitative weighted bounds for the composition of Calderón–Zygmund operators
Guoen Hu
Banach J. Math. Anal. 13(1): 133-150 (January 2019). DOI: 10.1215/17358787-2018-0019

Abstract

Let T 1 , T 2 be two Calderón–Zygmund operators, and let T 1 , b be the commutator of T 1 with symbol b BMO ( R n ) . In this article, we establish the quantitative weighted bounds on L p ( R n , w ) with w A p ( R n ) for the composite operator T 1 , b T 2 .

Citation

Download Citation

Guoen Hu. "Quantitative weighted bounds for the composition of Calderón–Zygmund operators." Banach J. Math. Anal. 13 (1) 133 - 150, January 2019. https://doi.org/10.1215/17358787-2018-0019

Information

Received: 17 March 2018; Accepted: 4 June 2018; Published: January 2019
First available in Project Euclid: 25 October 2018

zbMATH: 07002035
MathSciNet: MR3894065
Digital Object Identifier: 10.1215/17358787-2018-0019

Subjects:
Primary: 42B20
Secondary: 47B33

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2019
Back to Top